# SDR DALA2019110206363

- Difficulty date: November 1, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 47,941 hours, 24,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 RH SIDE, DOOR STOP 7, HOLE 1 U/I, ON UPPER FUSELAGE (1E/A). REPLACED INTERCOSTAL FITTING LOC FRAME 16RH SIDE AT LEVEL DOOR STOP 7 AS PER A319 SRM 51-72-11 DRAWING D531-12300.
